# SDR ASAA1149780

- Difficulty date: May 7, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394422
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOORBEAM AT BS 360 CORRODED AT FASTENER HOLE LBL 10.  REPAIRED FLOORBEAM IAW ASA EA 400 53EA 05459.
